MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Visual Prompts will not Clear (2281); Device Displays Incorrect Message (2591); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/18/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the autopulse platform in complaint for investigation.A supplemental report will be filed if and when the product is returned and investigation has been completed.
 
Event or Problem Description
It was reported that autopulse platform (s/n (b)(4)) stopped working unexpectedly.No information was provided if a patient was involved with this event.No additional information was provided.
 
Additional Manufacturer Narrative
The autopulse platform (s/n (b)(4)) was returned to zoll uk for evaluation.Device history record (dhr) was reviewed and no previous related complaints were reported for this autopulse platform (s/n (b)(4)).A visual inspection of the autopulse platform was performed and the load plate cover was observed to be damaged.The damaged load plate cover is unrelated to the reported complaint of the platform.A review of the archive data was performed and no discrepancies were observed.Functional testing was performed on the autopulse platform.The autopulse passed testing and function as intended.In summary, the reported complaint was not confirmed during functional tests.Following service, the power distribution board and the load plate cover were replaced as part of the process.After replacing these parts, the platform was re-evaluated through functional testing and the platform passed all testing criteria.

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key5494000
Report Number3010617000-2016-00162
Device Sequence Number314368
Product Code DRM
UDI-Device Identifier00849111001199
UDI-Public00849111001199
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/02/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/17/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2016
Supplement Report FDA Received Date06/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1